On factorization of maps through τX

A. Błaszczyk; J. Mioduszewski

Colloquium Mathematicae (1971)

  • Volume: 23, Issue: 1, page 45-52
  • ISSN: 0010-1354

How to cite


A. Błaszczyk, and J. Mioduszewski. "On factorization of maps through τX." Colloquium Mathematicae 23.1 (1971): 45-52. <http://eudml.org/doc/263548>.

author = {A. Błaszczyk, J. Mioduszewski},
journal = {Colloquium Mathematicae},
language = {eng},
number = {1},
pages = {45-52},
title = {On factorization of maps through τX},
url = {http://eudml.org/doc/263548},
volume = {23},
year = {1971},

AU - A. Błaszczyk
AU - J. Mioduszewski
TI - On factorization of maps through τX
JO - Colloquium Mathematicae
PY - 1971
VL - 23
IS - 1
SP - 45
EP - 52
LA - eng
UR - http://eudml.org/doc/263548
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.